MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD UNIVERSAL VIRAL TRANSPORT KIT, 3 ML, FLOCKED MINITIP; CULTURE MEDIA, NON-PROPAGATING TRANSPORT

BECTON DICKINSON & CO. (SPARKS) BD UNIVERSAL VIRAL TRANSPORT KIT, 3 ML, FLOCKED MINITIP; CULTURE MEDIA, NON-PROPAGATING TRANSPORT
Catalog Number 220529
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This site is an oem manufacturing site.Therefore, bd corporate headquarters in sparks, md has been listed in sections d.3.And g.1.And the sparks fda registration number has been used for the manufacture report number.There were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: d4.Medical device lot#:n30454700, d4.Medical device expiration date: 28-feb-2025, h4.Device manufacture date: 04-dec-2023.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported prior to use of the bd universal viral transport kit, 3 ml, flocked minitip had an unspecified number of swabs that had the printed date on the swab's wrapper (peel pouch) show that it expired before the expiration date printed on the outside package.No health impact or consequence reported.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 1119779-2024-00538 was sent in error.Bd is not the legal manufacturer, and the product is not subject to adverse event assessment and reporting by bd.
 
Event or Problem Description

Brand Name
BD UNIVERSAL VIRAL TRANSPORT KIT, 3 ML, FLOCKED MINITIP
Common Device Name
CULTURE MEDIA, NON-PROPAGATING TRANSPORT
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19661233
Report Number1119779-2024-00538
Device Sequence Number15130463
Product Code JSM
UDI-Device Identifier30382902205297
UDI-Public(01)30382902205297
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K042970
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/25/2025
Device Catalogue Number220529
Device Lot NumberN30463700
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer07/12/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown